MAUDE Adverse Event Report: AESCULAP AG AS UNIVATION XF TIBIA CEMENTED T6 RM; KNEE ENDOPROSTHESES

AESCULAP AG AS UNIVATION XF TIBIA CEMENTED T6 RM; KNEE ENDOPROSTHESES
Model Number NO161Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported to aesculap ag that an as univation xf tibia cemented t6 rm (part # no161z) and an as univation xf femur cemented f5 rm (part # no184z) (ref.Mdr id 9610612-2021-00394) were implanted during a primary surgery performed on an unknown date.According to the complainant, during the planned inlay change, it turns out that the tibial component (part # no161z) and the femoral component (part # no184z) were loosened from the univation xf system.Neither component showed cement adhesion.Thus, these had to be explanted and replaced with a bicondylar vega.The patient underwent a revision procedure on an unknown date.The complaint device has not been returned to the manufacturer for evaluation.Although requested, additional information has not been made available.The adverse event is filed under aag reference (b)(4).Associated medwatch-reports: 9610612-2021-00394 (400511822 + no184z) 9610612-2021-00395 (400511821 + no161z) involved components: nl492 - univation f meniscal comp.T5 rm/lm 10mm - unknown.
 
Event or Problem Description
The adverse event is filed under aag reference (b)(4) ((b)(4)).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.The review of risk assessment revealed that the overall risk level (severity 4(5) probability of occurrence 4(5)) according to din en iso 14971 is still acceptable.Conclusion and measures/preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.

Brand Name
AS UNIVATION XF TIBIA CEMENTED T6 RM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11845293
Report Number9610612-2021-00395
Device Sequence Number11898595
Product Code HRY
UDI-Device Identifier04046964053726
UDI-Public4046964053726
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K131167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNO161Z
Device Catalogue NumberNO161Z
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO184Z - UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;